JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A NOTE ON HOFER'S NORM
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A NOTE ON HOFER'S NORM
Cho, Yong-Seung; Kwak, Jin-Ho; Yoon, Jin-Yue;
  PDF(new window)
 Abstract
We Show that When () is a closed, simply connected, symplectic manifold for all the following inequality holds: is the coarse Hofer's norm, run over all extensions to of an orbit of a fixed point the symplectic action of , and the Hamiltonian diffeomorphisms {} of M represent .
 Keywords
symplectic mnifold;Hamiltonian diffeomorphism;coarse Hofer′s norm;symplectic action;coupling form;
 Language
English
 Cited by
1.
NOTES ON THE SPACE OF DIRICHLET TYPE AND WEIGHTED BESOV SPACE,;

충청수학회지, 2013. vol.26. 2, pp.393-402 crossref(new window)
 References
1.
V. Guillemin, E. Lerman, and S. Sternberg, Symplectic Fibrations and Multiplicity Diagrams, Cambridge University Press, 1996.

2.
D. McDuff and D. Salamon, Introduction to Symplectic Topology, Clarendon Press, Oxford, 1995.

3.
L. Polterovich, Hamiltonian loops and Arnold's principle, Amer. Math. Soc.Transl. Ser 2, 180 (1997), 181-187.